# SDR CA040421004

- Difficulty date: April 21, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 3,067 hours
- Engine: Cont IO550D
- Propeller: Mcauly D3A34C401
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Pan
- Part number: 07520144
- Condition: Corroded
- Location: Cowl Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RIGHT COWL FLAP HINGE REPLACEMENT, FOUND COWL FLAP PAN ASSEMBLY HAS SEVERE CORROSION UNDER HINGE HALF.  THIS AREA IS ONLY VISIBLE AFTER REMOVING THE HINGE.
